Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 88, Number 4

All articles in this issue are freely accessible.

Forced differences between terms of subsequences of integer sequences
Michael Gilpin and Robert Shelton.
Proc. Amer. Math. Soc. 88 (1983), 569-578
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702277
Minimal ideals in quadratic Jordan algebras
Seong Nam Ng and Kevin McCrimmon.
Proc. Amer. Math. Soc. 88 (1983), 579-583
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702278
A note concerning Fox’s paper on Fenchel’s conjecture
T. C. Chau.
Proc. Amer. Math. Soc. 88 (1983), 584-586
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702279
An isomorphism theorem for valuated vector spaces
Paul Hill.
Proc. Amer. Math. Soc. 88 (1983), 587-590
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702280
Chain of prime ideals in formal power series rings
Ada Maria de S. Doering and Yves Lequain.
Proc. Amer. Math. Soc. 88 (1983), 591-594
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702281
Simultaneous attainability of central Lyapunov and Bohl exponents for ODE linear systems
Robert E. Vinograd.
Proc. Amer. Math. Soc. 88 (1983), 595-601
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702282
A proof of a formula in Fourier analysis on the sphere
Jin Gen Yang.
Proc. Amer. Math. Soc. 88 (1983), 602-604
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702283
Existence of solutions of a nonlinear differential equation
L. Cesari and R. Kannan.
Proc. Amer. Math. Soc. 88 (1983), 605-613
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702284
On a singular elliptic equation
Wei Ming Ni.
Proc. Amer. Math. Soc. 88 (1983), 614-616
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702285
The singular integral characterization of $H^{p}$ on simple martingales
Akihito Uchiyama.
Proc. Amer. Math. Soc. 88 (1983), 617-621
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702286
A family of polynomials with concyclic zeros
Kenneth B. Stolarsky.
Proc. Amer. Math. Soc. 88 (1983), 622-624
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702287
Infinite-dimensional Jacobi matrices associated with Julia sets
M. F. Barnsley, J. S. Geronimo and A. N. Harrington.
Proc. Amer. Math. Soc. 88 (1983), 625-630
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702288
The stability of the sine equation
Piotr W. Cholewa.
Proc. Amer. Math. Soc. 88 (1983), 631-634
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702289
On the transpose map of matrix algebras
Jun Tomiyama.
Proc. Amer. Math. Soc. 88 (1983), 635-638
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702290
A remark on the image of the Ahlfors function
Akira Yamada.
Proc. Amer. Math. Soc. 88 (1983), 639-642
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702291
On functions that approximate relations
Gerald Beer.
Proc. Amer. Math. Soc. 88 (1983), 643-647
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702292
A note on the strong maximal function
Richard J. Bagby.
Proc. Amer. Math. Soc. 88 (1983), 648-650
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702293
The secondary characteristic classes of solvable foliations
William T. Pelletier.
Proc. Amer. Math. Soc. 88 (1983), 651-659
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702294
On the volume of metric balls
Christopher B. Croke.
Proc. Amer. Math. Soc. 88 (1983), 660-664
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702295
On isoclinal sequences of spheres
Asia Ivić Weiss.
Proc. Amer. Math. Soc. 88 (1983), 665-671
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702296
Tall $𝛼$-recursive structures
Sy D. Friedman and Saharon Shelah.
Proc. Amer. Math. Soc. 88 (1983), 672-678
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702297
Conformal inequivalence of annuli and the first-order theory of subgroups of $PSL(2,R)$
Lee A. Rubel.
Proc. Amer. Math. Soc. 88 (1983), 679-683
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702298
On the total variation and Hellinger distance between signed measures; an application to product measures
Ton Steerneman.
Proc. Amer. Math. Soc. 88 (1983), 684-688
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702299
Correction to: “Zero-one laws for stable measures” [Proc. Amer. Math. Soc. 45 (1974), 245–252; MR 51 #6901]
R. M. Dudley and Marek Kanter.
Proc. Amer. Math. Soc. 88 (1983), 689-690
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702300
On partitions of plane sets into simple closed curves
Paul Bankston.
Proc. Amer. Math. Soc. 88 (1983), 691-697
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702301
On the nonexistence of Riemannian submersions from $CP(7)$ and $QP(3)$
Jack Ucci.
Proc. Amer. Math. Soc. 88 (1983), 698-700
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702302
The nontriviality of the first rational homology group of some connected invariant subsets of periodic transformations
Amir Assadi and Dan Burghelea.
Proc. Amer. Math. Soc. 88 (1983), 701-707
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702303
Immersions of real flag manifolds
R. E. Stong.
Proc. Amer. Math. Soc. 88 (1983), 708-710
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702304
Open images of orderable spaces
M. Hušek and W. Kulpa.
Proc. Amer. Math. Soc. 88 (1983), 711-715
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702305
Diffeomorphisms without periodic points
J. F. Plante.
Proc. Amer. Math. Soc. 88 (1983), 716-718
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702306
A class of planar quadratic vector fields with a limit cycle surrounded by a saddle loop
Rodrigo Bamón.
Proc. Amer. Math. Soc. 88 (1983), 719-724
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702307
On regular-invariance of continuity
R. G. Ori and M. Rajagopalan.
Proc. Amer. Math. Soc. 88 (1983), 725-726
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702308
Links of closed orbits of nonsingular Morse-Smale flows
Kazuhiro Sasano.
Proc. Amer. Math. Soc. 88 (1983), 727-734
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702309
On the dimensions of projections of compact subsets of $R^{m}$
Y. Sternfeld.
Proc. Amer. Math. Soc. 88 (1983), 735-742
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702310
Discrete sets of singular cardinality
William G. Fleissner.
Proc. Amer. Math. Soc. 88 (1983), 743-745
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702311
Lagrange identity for polynomials and $𝛿$-codes of lengths $7t$ and $13t$
C. H. Yang.
Proc. Amer. Math. Soc. 88 (1983), 746-750
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702312
A short proof of the algebraic Weierstrass preparation theorem
S. M. Gersten.
Proc. Amer. Math. Soc. 88 (1983), 751-752
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702313
Erratum to: “A simple proof of Radó’s theorem”
Alan McConnell.
Proc. Amer. Math. Soc. 88 (1983), 753
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 702314